Ternary equidistant codes of length 11≤n≤15

Todor Todorov, Galina Bogdanova

Abstract


We consider the problem of finding bounds on the size of ternary equidistant codes. Optimal codes have been constructed by combinatorial and computer methods. The exact values on B3(n,d) for ternary equidistant codes of length 11≤n≤15 are presented.

Full Text: PDF

Published: 2020-10-16

How to Cite this Article:

Todor Todorov, Galina Bogdanova, Ternary equidistant codes of length 11≤n≤15, J. Math. Comput. Sci., 10 (2020), 2713-2721

Copyright © 2020 Todor Todorov, Galina Bogdanova. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS